Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2011, 6:01 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 6:01 PM EDT (22:01 UTC)
- Expired
- May 26, 2011, 6:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:21 PM EDT | TSTM WND DMG | 1 Ese Stockbridge, GA | ONE TREE DOWN ON GUTHRY PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
583
WWUS82 KFFC 262201
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU MAY 26 2011
GAZ033-044-054>057-262230-
601 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630
PM EDT...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYRONE TO DIGBEY...MOVING NORTHEAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TYRONE...DIGBEY...SANDY CREEK...BROOKS...STARRS MILL...
PEACHTREE CITY...VAUGHN...LAKE HORTON...WOOLSEY...KENWOOD...COLLEGE
PARK...BIRDIE...FAYETTEVILLE...INMAN AND HAPEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3370 8442 3368 8435 3365 8435 3365 8425
3340 8415 3320 8448 3325 8451 3326 8450
3333 8453 3334 8457 3344 8463 3347 8463
TIME...MOT...LOC 2201Z 240DEG 25KT 3346 8456 3338 8451
3322 8443
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:18 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 26, 2:18 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT THU MAY 26 2011 ...SEVERE STORMS LIKELY INTO TONIGHT... ...LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS... .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85 CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA. PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE EXPECTED. LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING. ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON. WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH LATE FRIDAY AFTERNOON. WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE. .LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED PORTION SIGNIFICANTLY AT THIS TIME. && .AVIATION... 18Z UPDATE... SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK. WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH 06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT TO MVFR LEVELS THROUGH 15Z THEN SCT OUT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 82 62 87 / 70 40 20 20 ATLANTA 65 82 65 86 / 50 30 10 5 BLAIRSVILLE 62 76 56 82 / 80 40 10 5 CARTERSVILLE 61 81 58 89 / 80 30 10 5 COLUMBUS 67 87 67 91 / 50 30 10 5 GAINESVILLE 63 79 62 85 / 70 40 10 10 MACON 66 86 64 92 / 50 40 20 10 ROME 63 84 56 91 / 70 20 10 5 PEACHTREE CITY 62 83 58 89 / 50 30 10 5 VIDALIA 70 86 69 89 / 30 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT THU MAY 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. .DISCUSSION... A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA.
In the hours before
Local storm report, May 26, 5:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 NE SONORAVILLE 34.46N 84.81W
05/26/2011 E1.00 INCH GORDON GA 911 CALL CENTER
&&
RGARCIALocal storm report, May 26, 5:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 1 NE SONORAVILLE 34.46N 84.81W
05/26/2011 E1.00 INCH GORDON GA 911 CALL CENTER
&&
RGARCIASpecial weather statement, May 26, 5:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT THU MAY 26 2011
GAZ091-092-103-104-262230-
553 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...SUMTER...SCHLEY AND MARION COUNTIES UNTIL 630 PM EDT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRESTON...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER...SCHLEY AND MARION COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUMAS...
CENTERPOINT...PRESTON...PLAINS...CHURCH HILL...DRANEVILLE...
CONCORD...FRIENDSHIP...PUTNAM...DOYLE AND SHILOH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3201 8466 3208 8464 3230 8446 3214 8425
3192 8452
TIME...MOT...LOC 2153Z 219DEG 27KT 3206 8452
16Special weather statement, May 26, 5:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU MAY 26 2011
GAZ068>070-262230-
556 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 630 PM EDT...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HANNAHS MILL...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PIKE...LAMAR AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE REDBONE CROSSROADS...HANNAHS MILL...
ATWATER...THOMASTON...THE ROCK...MEANSVILLE...PIEDMONT...REDBONE...
ALDORA...MILNER AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8424 3304 8404 3302 8404 3281 8427
3293 8443
TIME...MOT...LOC 2156Z 220DEG 25KT 3294 8428
16Local storm report, May 26, 5:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 1 NNW LITHONIA 33.73N 84.11W
05/26/2011 E1.00 INCH DEKALB GA PUBLIC
&&
RGARCIASpecial weather statement, May 26, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU MAY 26 2011
GAZ033-044-054>057-262230-
601 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630
PM EDT...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYRONE TO DIGBEY...MOVING NORTHEAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TYRONE...DIGBEY...SANDY CREEK...BROOKS...STARRS MILL...
PEACHTREE CITY...VAUGHN...LAKE HORTON...WOOLSEY...KENWOOD...COLLEGE
PARK...BIRDIE...FAYETTEVILLE...INMAN AND HAPEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3370 8442 3368 8435 3365 8435 3365 8425
3340 8415 3320 8448 3325 8451 3326 8450
3333 8453 3334 8457 3344 8463 3347 8463
TIME...MOT...LOC 2201Z 240DEG 25KT 3346 8456 3338 8451
3322 8443
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:28 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 47 min |
| May 26, 3:17 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 43 min |
| May 26, 5:16 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 44 min |
| May 26, 1:08 PM EDT | Special Weather Statement | FFC | Dade | 52 min |
| May 26, 1:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Dade | 38 min |
| May 26, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 52 min |
| May 26, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| May 26, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| May 26, 2:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 32 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 44 min |
| May 26, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Union | 44 min |
| May 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 33 min |
| May 26, 3:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| May 26, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 39 min |
| May 26, 3:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| May 26, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| May 26, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 40 min |
| May 26, 3:52 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 38 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 45 min |
| May 26, 4:20 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| May 26, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 38 min |
| May 26, 4:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| May 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Union | 61 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 46 min |
| May 26, 4:55 PM EDT | Tornado Warning | FFC | Union | 32 min |
| May 26, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 34 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 45 min |
| May 26, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| May 26, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| May 26, 5:22 PM EDT | Tornado Warning | FFC | Towns | 38 min |
| May 26, 5:25 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 35 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 49 min |
| May 26, 5:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 28 min |
| May 26, 5:35 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| May 26, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 22 min |
| May 26, 5:38 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 26, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 33 min |
| May 26, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more | 40 min |
| May 26, 5:53 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 26, 5:56 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 34 min |
| May 26, 6:21 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 39 min |
| May 26, 6:25 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 35 min |
| May 26, 6:26 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Monroe, Rockdale | 34 min |
| May 26, 6:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| May 26, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 42 min |
| May 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 39 min |
| May 26, 6:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| May 26, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 41 min |
| May 26, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| May 26, 6:53 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Hall | 22 min |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 32 min |
| May 26, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more | 41 min |
| May 26, 7:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| May 26, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 50 min |
| May 26, 7:40 PM EDT | Special Weather Statement | FFC | Hancock | 50 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 33 min |
| May 26, 7:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 26, 7:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.